# SDR COMA0860198

- Difficulty date: March 28, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 13,380 hours, 11,662 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755469E
- Part serial: 02641505
- Condition: Failed
- Location: Lt Engine
- Part time: 29,655 hours, 27,059 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5431 - TAKEOFF ABORTED FOR NR 1 IDG CAUTION MESSAGE DURING TAKEOFF.  REMOVED AND REPLACED NR 1 IDG.
